Ask an expert
Question

29 Nov 2005

Wife"s medication
My wife is taking "Ciprale". I would like to know if this is menopause related or Depression related.
Answer 284 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Davey, are you referring to Cipralex® or is it actually called Ciprale? Let me know as a new question and we’ll take it from there. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17785 votes
Vote